# SDR SIMA953301

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 3011210
- Condition: Inoperative
- Location: Passenger Door
- Part time: 2,041 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4061 - EMERGENCY LIGHT ON PASSENGER DOOR INOP.  REMOVED AND INSPECTED LIGHT ASSY, SYSTEM OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 2,582.  (X)
